Bones Home > Didronel and Hair Loss
There are many side effects that may potentially occur with the use of Didronel, and hair loss appears to be one of them. Hair loss has been reported as a possible side effect in postmarketing experience, but it was not seen in clinical studies. If you are taking Didronel and hair loss occurs, your healthcare provider can recommend another medication or hair loss treatment.
There are a number of possible side effects with Didronel® (etidronate disodium). Hair loss may be one of these side effects. In clinical studies, hair loss (known medically as alopecia) was not reported as a side effect of Didronel. However, hair loss has been reported as a possible side effect in postmarketing experience, which means that healthcare providers have reported cases of hair loss possibly due to Didronel since the drug was approved. The exact percentage of people who develop hair loss while taking Didronel is impossible to estimate, since healthcare providers are not required to report side effects. Therefore, it is unclear if hair loss is actually a side effect of Didronel, especially since hair loss is so common in the general public.
If you experience hair loss while taking Didronel, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another medication or recommend a hair loss treatment.